On the local stability of differential forms. (English) Zbl 0339.58003


58A10 Differential forms in global analysis
37C75 Stability theory for smooth dynamical systems
Full Text: DOI


[1] M. Golubitsky and V. Guillemin, Stable mappings and their singularities, Springer-Verlag, New York-Heidelberg, 1973. Graduate Texts in Mathematics, Vol. 14. · Zbl 0294.58004
[2] Martin Golubitsky and David Tischler, The nonexistence of globally stable forms, Proc. Amer. Math. Soc. 58 (1976), 296 – 300. · Zbl 0335.58001
[3] C. Hsiung, On the stability of differential forms, Thesis, University of Illinois, Urbana, Ill., 1973.
[4] Jean Martinet, Sur les singularités des formes différentielles, Ann. Inst. Fourier (Grenoble) 20 (1970), no. fasc. 1, 95 – 178 (French, with English summary). · Zbl 0189.10001
[5] David G. Schaeffer, A regularity theorem for conservation laws, Advances in Math. 11 (1973), 368 – 386. · Zbl 0267.35009 · doi:10.1016/0001-8708(73)90018-2
[6] Gordon Wassermann, Stability of unfoldings, Lecture Notes in Mathematics, Vol. 393, Springer-Verlag, Berlin-New York, 1974. · Zbl 0288.57017
[7] E. C. Zeeman and D. J. A. Trotman, The classification of elementary catastrophes of codimension \( \leqslant 5\), Lecture Notes of Mathematics Institute, Univ. of Warwick, June 1974.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.